# SDR SCNA20221003112

- Difficulty date: June 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8
- Aircraft serial: 30637
- Aircraft time: 66,840 hours, 23,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WORK ORDER N/R-00016: EMERGENCY BATTERY AT M1694 INOP   RESOLUTION:  REMOVED, REPLACED AND TESTED EMERGENCY BATTERY AT M1694 IAW AMM B737 33-51-06-960-805, TEST GOOD. 59705C 08JUN22
